# SDR SAJF201401102031

- Difficulty date: November 30, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N18205
- Make and model: Boeing 747-400
- Aircraft serial: 28712
- Aircraft time: 73,624 hours, 13,298 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-18205 CREW INFORMED DURING SPEED RECOVERY ENG 1/2/3 N2 & ENG 4 N1 OVER SPEED WERE RECORDED.  CHECK ENG EXCEEDED REPORT FOUND ENGINE 1 N2 MAX 105.6 LASTING 7 SEC, ENG 2 N2 MAX 105.6 LASTING 3 SEC, ENG 3 N2 MAX 105.6 LASTING 7 SEC, ENG 4 N1 MAX 111.5 LASTING 2 SEC ENG EXCEEDED EICAS PAGE ENG 1 105.6 :06, ENG 2 105.5 :05, ENG 3 105.6 :08, ENG 4 111, 4 :03.  ALL ENGS WERE SWITCHED TO ALTERNATE MODE DUE TO ENG 4 EEC MODE ON NOV. 20.  FOLLOW AMM 72-00-00/630, ENG OVER SPEED INSPECTION, ALL ENGS OVER SPEED LESS THAN 1%, N1 LIMIT 111.4%, N2 LIMIT 105.5% & FELL IN AREA A OF FIGURE 604, DO INSPECTION AS FOLLOW.  MAKE SURE THE ROTOR TURNS FREELY.  EXAMINE THE INLET & EXHAUST DUCTS FOR UNWANTED MATERIAL WAS NORMAL.  EXAMINE THE INLET & EXHAUST DUCTS FOR DAMAGE WAS NORMAL.  ENG TEST IDLE POWER OPERATED NORMAL, AIR CRAFT RETURN TO SERVICE.
